# SDR C2XA07TY031

- Difficulty date: June 22, 2007
- Submitted: June 23, 2007
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 16,610 hours, 12,676 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB SPAR 1 INTERNAL SUPPORT BRACKET ON FRM 75 FRETTING.  REMOVED FITTING AND BLENDED FITTING AND SKIN.  FOUND TO BE WITHIN LIMITS.  PERFORMED DYE PEN INSPECTION AND FOUND NO CRACKS.  ALODINED, PRIMED, SEALED, INSTALLED FITTING AND APPLIED FILLET SEALANT IAW EC5310-01317.  AIRCRAFT STILL IN C-CHECK.
